MathSciNet Relay Station
MathSciNet bibliographic data
MR964006 65C05 (65M99)
Puckett, Elbridge Gerry Convergence of a random particle method to solutions of the Kolmogorov equation $u_t=\nu u_{xx}+u(1-u)$. Math. Comp. 52 (1989), no. 186, 615–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement